EconPapers    
Economics at your fingertips  
 

Details about Takeshi Momi

E-mail:
Homepage:http://www1.doshisha.ac.jp/~tmomi/
Phone:+81-075-251-3647
Postal address:Department of Economics, Doshisha University Kamigyo-ku, Kyoto 602-8580 Japan
Workplace:Department of Economics, Doshisha University, (more information at EDIRC)

Access statistics for papers by Takeshi Momi.

Last updated 2016-11-08. Update your information in the RePEc Author Service.

Short-id: pmo94


Jump to Journal Articles

Working Papers

Undated

  1. Excess Demand Functions with Incomplete Markets - A Global Result
    IEW - Working Papers, Institute for Empirical Research in Economics - University of Zurich Downloads View citations (5)
    See also Journal Article in Journal of Economic Theory (2003)

Journal Articles

2017

  1. Efficient and strategy-proof allocation mechanisms in economies with many goods
    Theoretical Economics, 2017, 12, (3) Downloads View citations (2)

2013

  1. Note on social choice allocation in exchange economies with Cobb–Douglas preferences
    Social Choice and Welfare, 2013, 40, (3), 787-792 Downloads View citations (5)
  2. Note on social choice allocation in exchange economies with many agents
    Journal of Economic Theory, 2013, 148, (3), 1237-1254 Downloads View citations (9)

2012

  1. Failure of the index theorem in an incomplete market economy
    Journal of Mathematical Economics, 2012, 48, (6), 437-444 Downloads

2010

  1. Excess demand function around critical prices in incomplete markets
    Journal of Mathematical Economics, 2010, 46, (3), 293-302 Downloads View citations (1)

2009

  1. Excess demand functions when new assets are introduced
    Journal of Economic Theory, 2009, 144, (4), 1832-1843 Downloads

2008

  1. Note on the non-existence of sunspot equilibrium
    Economic Theory, 2008, 36, (3), 503-513 Downloads

2003

  1. Excess demand functions with incomplete markets--a global result
    Journal of Economic Theory, 2003, 111, (2), 240-250 Downloads View citations (7)
    See also Working Paper
  2. Indeterminacy of rational expectations equilibria in sequential financial markets
    Journal of Mathematical Economics, 2003, 39, (7), 743-762 Downloads
  3. The index theorem for a GEI economy when the degree of incompleteness is even
    Journal of Mathematical Economics, 2003, 39, (3-4), 273-297 Downloads View citations (5)

2001

  1. Non-existence of equilibrium in an incomplete stock market economy
    Journal of Mathematical Economics, 2001, 35, (1), 41-70 Downloads View citations (26)
 
Page updated 2022-09-30